# SDR YENA2021101100665

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N353JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 576
- Aircraft time: 23,352 hours, 15,824 cycles
- System (JASC): 3244 · Tire
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 2313
- Condition: Failed
- Location: 324409-01-10-2
- Part time: 23,352 hours, 15,824 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT #10, JAX-BOS. PARKING BRAKE ON CAUTION MSG DURING FLIGHT AFTER LANDING. EMR BRK FAULT MESS. ILLUMINATED; R+R EMERGENCY/PARKING BRAKE PRESSURE SWITCH 2 IN REF TO AMM 32-44-09. OPS CHECK GOOD. NO MESSAGES AT THIS TIME. OK FOR FURTHER SERVICE
